Taken Clomid

Hi All,

After a long period of problems in not ovulating. Me and my partner are not entailed to NHS treatment as we already have one child. I started to take Clomid on the 19th August which was my second day of my circle. well I think I am ovulating as since Tuesday this week the 30th I have had a little bit of pain or should I say discomfort in my ovaries for the last 3 days. today I wake up and haven't really felt any discomfort today. Does this mean I have ovulated and now I have finished??????? I'm just so tired and feeling really drained. Has anyone been on this Medication and feeling the same as me or is it just me HELP!!!!!!

6 Replies

  • Recently discovered after 5 years off ttc I'm PCO. x I've just started taking clomid last week and haven't had side effects. I have felt twinges whilst taking the clomid in my left ovary. Its not just you. I think twinges must indicate the clomid is working(that's what I'm taking it as) xBeen using clearblue dual hormone ovulation sticks and haven't yet seen a rise but I'm only on cd10. Are you using any ovulation tests as this may help you know when you are ovulating? Are your clinic doing any blood tests to see if the clomid is working? Mine aren't so I'm relying on ovulation kit.Good luck hope clomid does the trick.We cant access IVF via NHS as I have a child already x x x

  • I did use them before taking clomid and it would give me the flashing face and we did try but all that time and money spent on them in the end when I went to my doctors and had bloods it indicated that my ovulation was low and I wouldn't be able to conceive without taken some sort of medication to make me ovulate more. So I'm kind of winging it now but I can definitely feel some thing happened in my ovaries. my next bloods are on the 9th sept so we will see. Hope all goes okay with you.

  • Thank you x don't forget lovely we know our bodies best and if you felt something happen I'm sure that it did x All the best with your blood test on Friday x hope you get a BFP soon x x x

  • Hi- I took chomid due to not been able to ovaulate, my side effects was hot flushes and itchy skin!

    Occasionally had twinges when I ovalated but was more annoying than painful lol

    I got a BFP on my last month of chomid and I'm currently 28weeks so fingers crossed for anyone else on it xxx

  • Congratulations Gibbs88 x its really reassuring to hear ladies having success on clomid x gives me some hope x all the best with having your beautiful baby x x x

  • hello , I am on the medication Days 2,3,4,5 .. I felt a rather uncomfortable pain so when I was at my gp I asked about it and he said that it shows it is working. Iv'e not fallen pregnant on it as yet though just half way through taking this months dosage as I accidently took more than I should last month x

You may also like...